Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

A renorming theorem for dual spaces

Yorke, A.C. (1983) A renorming theorem for dual spaces. Journal of the Australian Mathematical Society, 35 (03). pp. 334-337.

PDF - Published Version
Download (173kB) | Preview
Link to Published Version:
*Subscription may be required


If the second dual of a Banach space E is smooth at each point of a certain norm dense subset, then its first dual admits a long sequence of norm one projections, and these projections have ranges which are suitable for a transfinite induction argument. This leads to the construction of an equivalent locally uniformly rotund norm and a Markuschevich basis for E*.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1983, Australian Mathematical Society.
Item Control Page Item Control Page


Downloads per month over past year